Table of Contents
International Journal of Oceanography
Volume 2014 (2014), Article ID 563467, 8 pages
http://dx.doi.org/10.1155/2014/563467
Research Article

Numerical Modeling of Irregular Water Wave Transformation

Faculty of Engineering, Cairo University, Giza 12613, Egypt

Received 31 May 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Swadhin Behera

Copyright © 2014 K. M. Fassieh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. M. Fassieh, O. Fahmy, and M. A. Zaki, “Numerical Modeling of Irregular Water Wave Transformation,” International Journal of Oceanography, vol. 2014, Article ID 563467, 8 pages, 2014. doi:10.1155/2014/563467